# SDR R61A201901070017

- Difficulty date: December 13, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA UPPER SHEET P/N 170-86101-001 IS CORRODED FR85-86. REMOVED AND REPLACED UPPER SHEET PN: 170-86101-001 REF EMB SRM 51-43-01.  SEE W/O H6589 SN 217 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
